I recently was diagnosed with a herniated disc and two bulging discs. The pain was horrible. I was put on a slow release morphine, lyrica and celebrex. I think I may be experiencing gout!Just prior to the disc problem I was placed on very low doses of ramipril and metoprolol. The joint behind my big toe is extremely sore and swollen. I cannot put any weight on it. Gout???
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... etc??? I have a herniated disc and disc bulge all in my lower extremities I already have an empi but it just make's my pain worse.
4 answers • 29 Apr 2010
I have fibromyalgia and degenerated+herniated disc
1 answer • 3 Nov 2013
My dad has been dealing with horrible back pain hit whole life(multiple herniated discs) over the last two years he has been having very bad leg pain ...
3 answers • 6 Feb 2015
When stopping tramadol, will it cause you to have seizures? I take two 50 MG a day. some days I don?
I was told that tramadol is bad medicine . Causes you to have seizures after you quit taking it. I have a lot of pain from arthritis herniated disc ...
2 answers • 18 Apr 2016